A Tate cohomology sequence for generalized Burnside rings

Date
2009
Authors
Coşkun O.
Yalçin, E.
Advisor
Supervisor
Co-Advisor
Co-Supervisor
Instructor
Source Title
Journal of Pure and Applied Algebra
Print ISSN
0022-4049
Electronic ISSN
Publisher
Volume
213
Issue
7
Pages
1306 - 1315
Language
English
Type
Article
Journal Title
Journal ISSN
Volume Title
Series
Abstract

We generalize the fundamental theorem for Burnside rings to the mark morphism of plus constructions defined by Boltje. The main observation is the following: If D is a restriction functor for a finite group G, then the mark morphism φ : D+ → D+ is the same as the norm map of the Tate cohomology sequence (over conjugation algebra for G) after composing with a suitable isomorphism of D+. As a consequence, we obtain an exact sequence of Mackey functors 0 → over(Ext, ̂)γ - 1 (ρ, D) → D+ over({long rightwards arrow}, φ) D+ → over(Ext, ̂)γ 0 (ρ, D) → 0 where ρ denotes the restriction algebra and γ denotes the conjugation algebra for G. Then, we show how one can calculate these Tate groups explicitly using group cohomology and give some applications to integrality conditions. © 2008 Elsevier B.V. All rights reserved.

Course
Other identifiers
Book Title
Keywords
Citation
Published Version (Please cite this version)